I have recently been taken off of Lamictal and Topamax. My Lithium and Seroquel XR was increased. Now I have strange things going on with my body. I don't feel like it belongs to me, cant keep balanced in a moving vehicle, lost 10 lbs in 1 week, just dont feel right. Is this something that I should have to expect to live with for the coming years or are these too many side effects? I have been on almost all the pharmacy so don't know what elsse they can put me on since this does not seem to be healthy for me.
Sounds like you need to contact your dr. I have been on both drugs but not at the same time. I take seroquel and prozac which is reaally working great for me. my third attempt with lithium gave me the feelings you are having..I ended up in hospital with lthium od cuz my body started storing the lithium and not usings it. Keep up the faith you will find the right drugs for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 1 answer
Posted 21 Feb 2011 • 3 answers
Lamictal, Adderall, Xanax, Celexa & Trilepcal - could I crush all these & use pill press to make 1 ?
Posted 12 Mar 2011 • 4 answers
Posted 16 May 2011 • 2 answers
Posted 28 Nov 2013 • 1 answer